Some properties of generalized wreath products
Compositio Mathematica, Tome 52 (1984) no. 3, p. 355-372
@article{CM_1984__52_3_355_0,
     author = {Dixon, Martyn and Fournelle, Thomas A.},
     title = {Some properties of generalized wreath products},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {355-372},
     zbl = {0552.20014},
     mrnumber = {756727},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_3_355_0}
}
Dixon, Martyn; Fournelle, Thomas A. Some properties of generalized wreath products. Compositio Mathematica, Tome 52 (1984) no. 3, pp. 355-372. http://www.numdam.org/item/CM_1984__52_3_355_0/

>[1] Martyn R. Dixon and Thomas A. Fournelle: Wreath Products indexed by partially ordered sets, to appear. | MR 829191 | Zbl 0591.20031

[2] P. Hall: Some constructions for locally finite groups. J. London Math. Soc. 34 (1959) 305-319. | MR 162845 | Zbl 0088.02301

[3] P. Hall: Wreath powers and characteristically simple groups. Proc. Cambridge Phil. Soc. 58 (1962) 170-184. | MR 139649 | Zbl 0109.01302

[4] W. Charles Holland: The characterization of generalized wreath products. J. Algebra 13 (1969) 152-172. | MR 257233 | Zbl 0186.03802

[5] W. Charles Holland and Stephen H. Mccleary: Wreath products of ordered permutation groups. Pacific J. Math. 31 (1969) 703-716. | MR 258704 | Zbl 0206.31804

[6] L.A. Kaluznin and M. Krasner: Produit complet des groupes de permutations et le problème d'extension des groupes I. Acta Sci. Math. (Szeged) 13 (1950) 208-230. | MR 49890 | Zbl 0041.15802

[7] O.H. Kegel and B.A.F. Wehrfritz: Locally finite groups. North Holland (1973). | MR 470081 | Zbl 0259.20001

[8] B.H. Neumann: Ascending derived series. Comp. Math. 13 (1956) 47-64. | Numdam | MR 89196 | Zbl 0070.25405

[9] A. Ju Ol'Sanskii: The Novikov-Adjan Theorem. Mat. Sb. (N.S.)118 (1982), 203-235. | MR 658789 | Zbl 0539.20020

[10] Derek J.S. Robinson: Finiteness conditions and generalized soluble groups, Part I. Springer-Verlag (1972). | Zbl 0243.20032

[11] Edward Szpilrajn: Sur l'extension de l'ordre partiel. Fund. Math. 16 (1930) 386-389. | JFM 56.0843.02